MAUDE Adverse Event Report: MICROLINE SURGICAL INC. M/L-10 CLIP CARTRIDGE, 10 CLIPS, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. M/L-10 CLIP CARTRIDGE, 10 CLIPS, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 1122
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident was reported to the national competent authority of spain.Manufacturer is trying to obtain additional information from the user facility and distributor.The device has not been returned for an investigation.
 
Event or Problem Description
The theatre supervisor describes: in a cholecystectomy requiring 3 or 4 clips, surgeons have gone as far as using 10, the clips do not close properly.

Brand Name
M/L-10 CLIP CARTRIDGE, 10 CLIPS, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham road
suite 1500
beverly, MA 01915
9789229810
MDR Report Key13942427
Report Number1223422-2022-00001
Device Sequence Number17341516
Product Code GCJ
UDI-Device Identifier00811099010463
UDI-Public00811099010463
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1122
Device Catalogue Number1122
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown